# SDR CA100429007

- Difficulty date: April 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 2,130 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 704A33698019
- Condition: Loose
- Location: Tail Rotor
- Component: Tail Rotor, Urocop, 350A331526
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, THE LEVER ARM WAS REMOVED FOR AN UNRELATED PURPOSE. WHEN THE ARM WAS REMOVED THE BUSHINGS WERE NOTED AS BEING LOOSE.  NORMALLY BONDED IN, BOTH BUSHINGS WERE ABLE TO FREELY MOVE.  A NEW LEVER ARM WILL BE INSTALLED.
